MAUDE Adverse Event Report: TELEFLEX MEDICAL TITAN SGS RB STAPLER 23 CM

TELEFLEX MEDICAL TITAN SGS RB STAPLER 23 CM
Model Number IPN928803
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "patient had a significant hemoglobin loss (6 points overall) but is stable right now.We didn't witness any evident product malfunction or misuse during the trial".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "post-operative bleed" could not be fully confirmed based on the information provided.Complaint verification testing could not be performed as no sample was returned for analysis.The spu data for the surgery was reviewed as a part of this investigation.The spu data for the surgery was reviewed as a part of this investigation.There were four repeated instances of "open over current" recorded in the pre-fire clamp mode data.The "open over current" reading in the pre-fire clamp mode indicated the user attempted to open the device in the trocar.This action points to potential user error.It was concluded by r & d that the "open over current" reading is unlikely to be related to a mechanical issue inside the stapler as the device was able to be fully opened and closed several times throughout this case without issue.Corrective action is not required at this time as the probable cause could not be determined based upon the information provided and without a sample.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
TITAN SGS RB STAPLER 23 CM
Common Device Name
TITAN SGS
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
STANDARD BARIATRICS
4300 glendale milford rd.
cincinnati
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22738775
Report Number3012481535-2025-00009
Device Sequence Number7125388
Product Code GDW
UDI-Device Identifier00851677007133
UDI-Public(01)00851677007133(11)240514(17)270514(10)135-24-E(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K210278
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN928803
Device Catalogue NumberSGS23RB
Device Lot Number135-24-E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown